# SDR UPS96220566

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION FOUND ON LOWER SURFACE OF THE AFT UPPER FLANGE OF THE BS 870 FITTING AT FLOOR BEAM ATTACH.  REPAIR IAW SRS EO 96-27-006.
